# SDR CALA2015050793690

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 53,816 hours, 21,832 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOST GND POWER AT GATE.  TURNED ON EMER LIGHTS TO ARMED, GOT LIGHTS ONLY AT EMER EXIT AISLE SEATS.  TURNED SWITCH TO ON, ONLY LIGHTS AT EMER EXIT AISLE SEATS.  FOUND FWD, AFT & LT POWER SUPPLIES NOT POWERING EMER LIGHTS WITH POWER OFF.  REPLACED FWD & AFT POWER SUPPLIES & FWD AFT & LT BATTERIES.  CHECKED GOOD.
